# SDR SWAA2012112609752

- Difficulty date: November 16, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 66,747 hours, 62,373 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Plate
- Part number: 6550585
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PLATE OF THE ACCESS PANEL 9224 R RIGHT HORIZONTAL STABILIZER.  REPLACED PLATE OF THE ACCESS PANEL 9224R RIGHT HORIZONTAL STABILIZER IAW SRM B737-500 51-10-02 ITEM 8.
